# SDR U2RA2020070840002

- Difficulty date: July 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0414468565B04
- Condition: Dented
- Location: Bs 1920
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF INSPECTIONS REQUIRED BY TASK CARD 53-804-01-01, A DENT WAS NOTED ON LOWER FUSELAGE EXTERNAL SKIN, AFT CARGO CUTOUT AFT EDGE , BODY STATION 1920, BETWEEN STRINGERS S-36R S-37R.  DENT WAS REPAIRED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20292.
